Cutaneous toxicities of the multikinase inhibitors sorafenib and sunitinib

Beth McLellan, Holly Kerr

Research output: Contribution to journalReview articlepeer-review

55 Scopus citations

Abstract

Multikinase inhibitors have become first-line agents for treatment of multiple systemic cancers. These agents are very effective but can also cause a variety of toxicities affecting the skin, hair, and nails. One of the most common reactions is the hand-foot skin reaction, distinct from hand-foot syndrome caused by more traditional chemotherapy agents. All of these cutaneous reactions can negatively affect patients' quality of life and can lead to dose modifications and treatment interruptions. This article reviews the cutaneous toxicities from sorafenib and sunitinib with emphasis on treatment strategies.

Original languageEnglish (US)
Pages (from-to)396-400
Number of pages5
JournalDermatologic Therapy
Volume24
Issue number4
DOIs
StatePublished - Jul 2011
Externally publishedYes

Keywords

  • hand-foot skin reaction
  • sorafenib
  • sunitinib

ASJC Scopus subject areas

  • Dermatology

Fingerprint

Dive into the research topics of 'Cutaneous toxicities of the multikinase inhibitors sorafenib and sunitinib'. Together they form a unique fingerprint.

Cite this